Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
LABUSCHAGNE, L. E.
1990.
THE INSTABILITY OF A CLASS OF UNBOUNDED NON-SEMI-FREDHOLM TYPE OPERATORS UNDER COMPACT PERTURBATIONS.
Quaestiones Mathematicae,
Vol. 13,
Issue. 1,
p.
39.
Alvarez, Jose A.
Alvarez, Teresa
and
Gonzalez, Manuel
1992.
The gap between subspaces and perturbation of non-semi-Fredholm operators.
Bulletin of the Australian Mathematical Society,
Vol. 45,
Issue. 3,
p.
369.
West, Graeme
1997.
Applications of the Minimum Modulus Function in Operator Algebras.
Journal of Mathematical Analysis and Applications,
Vol. 212,
Issue. 1,
p.
225.